A characterization of supersmoothness of multivariate splines

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1572-9044
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
A characterization of supersmoothness of multivariate splines ; volume:46 ; number:5 ; day:26 ; month:8 ; year:2020 ; pages:1-15 ; date:10.2020
Advances in computational mathematics ; 46, Heft 5 (26.8.2020), 1-15, 10.2020

Creator
Floater, Michael S.
Hu, Kaibo
Contributor
SpringerLink (Online service)

DOI
10.1007/s10444-020-09813-y
URN
urn:nbn:de:101:1-2020112722164397799743
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:25 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Floater, Michael S.
  • Hu, Kaibo
  • SpringerLink (Online service)

Other Objects (12)